# SDR CA050131003

- Difficulty date: January 27, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,790 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 4179703
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW WAS UNABLE TO SECURE LANDING GEAR IN UP POSITION. THE FLIGHT RETURNED FOR SAFE LANDING.  MAINTENANCE WAS DISPATCHED AND FOUND THE LT GEAR UP LOCK HOOK STUCK AND FROZEN IN THE UP POSITION.   ASSY WAS DISASSEMBLED, MOISTURE REMOVED, CLEANED AND LUBED AND REASSEMBLED. NUMEROUS GEAR SWINGS PERFORMED, ALL CHECK SVC.
